Energetyczne Centrum Nauki

Zamknij
Energy Science Centre > PLAN A VISIT > Practical information > Timing

Timing

The tour around the Energy Science Centre takes 90 minutes. No more than 60 visitors can use the exhibition at the same time. Admission to the exhibition takes place in rounds, at two-hour intervals.

TUESDAY – FRIDAY SATURDAY
  • exhibition/workshops
– science birthdays (reservation)
8.30 – 10.00 10.30 – 12.30
  • exhibition/workshops
  • exhibition (90 min.)
10.30 – 12.00 11.00 – 12.30
  • exhibition/workshops
  • workshops 1 or exhibition 45 min.
12.30 – 14.00 13.00 – 13.45
  • exhibition/workshops
  • workshops 2 or exhibition 45 min.
14.30 – 16.00 14.00 – 14.45
  • exhibition (90 min.)
15.00 – 16.30
– science birthdays (reservation)
15.30 – 17.30

The ticket for the Exhibition entitles the holder to: use equipment at the exhibition, visit the 2D/3D cinema. Each visitor can freely manage their time during a round.